# SDR SWAA2019081335779

- Difficulty date: August 9, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 44,386 hours, 22,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 387AS15
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EMERGENCY EXIT LIGHT INOP.   R & R THE LAMP IAW AMM.
